Accessibility navigation


Localised coherent solutions of the DSI and DSII equations - a numerical study

McConnell, M., Fokas, A. S. and Pelloni, B. (2005) Localised coherent solutions of the DSI and DSII equations - a numerical study. Mathematics And Computers In Simulation, 69 (5-6). pp. 424-438.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4962

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation